<  Back to the Polytechnique Montréal portal

Minimisation d'une fonction convexe séparable avec contraintes de rapport entre les variables

Yvan Dumas, Jacques Desrosiers and François Soumis

Article (1989)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/55936/
Journal Title: RAIRO - Operations Research (vol. 23, no. 4)
Publisher: EDP Sciences
DOI: 10.1051/ro/1989230403051
Official URL: https://doi.org/10.1051/ro/1989230403051
Date Deposited: 13 Oct 2023 11:30
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Dumas, Y., Desrosiers, J., & Soumis, F. (1989). Minimisation d'une fonction convexe séparable avec contraintes de rapport entre les variables. RAIRO - Operations Research, 23(4), 305-317. https://doi.org/10.1051/ro/1989230403051

Statistics

Dimensions

Repository Staff Only

View Item View Item